# SDR HALA2019111800489

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 33,385 hours, 5,223 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 33282390009
- Part serial: 05374
- Condition: Malfunctioned
- Location: Apu Lp Valve
- Part time: 33,385 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL - APU LP VALVE FAULT. // T/S PER A330 TSM 28-29-00-810-801-A. REPLACED LP SOV ACTUATOR PER A330 AMM 28-29. OPS NML. NO LEAKS FOUND. MSG ERASED. OK FOR SERVICE.
